The Drug-Induced Respiratory Disease Website
Philippe Camus, M.D.
Browse by »
When present (e.g. PMID 23544289), pulmonary opacities may reflect true DAH or be the mere consequence of hemoptysis
Last update :
Drug and radiation history
Drug singularity - Correct identification of the drug
Consistent timing of exposure v. onset of symptoms
Clinical, imaging, BAL, pathological pattern consistent with the specific drug
Careful exlusion of another cause
Remission of symptoms with removal of drug
Recurrence with rechallenge (rarely advisable)
More detailed checklist
See also under
E-cigarette, electronic cigarette, electronic vaporizers/nicotine delivery systems (ENDS)
Food and Drug Administration (FDA) postmarket reported side effects and adverse events associated with pulmonary hypertension therapy in pediatric patients.
Hemoptysis and respiratory failure following sildenafil use for pulmonary hypertension.
Pulmonary hemorrhage after the use of sildenafil.
Recurrent haemoptysis following sildenafil administration.